# SDR AALA20072489

- Difficulty date: December 20, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N274AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49271
- Aircraft time: 68,470 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY SEAT MOUNTED LIGHT AT SEAT 14D MISSING LAMPS.  REPLACED LAMPS FOR EMERGENCY SEAT MOUNTED LIGHT AT SEAT 14D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
